# SDR ASOA201101117

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB HAS 3 INDICATIONS NOTED ALL APPROX .2" IN LENGTH, LT FS 559 WEB INDICATIONS AT WL 51.70 50 PERCENT FSH, RT FS 559, WEB 70 PERCENT FSH OTBD OF RBL 9.0, WL 58.70 AND RT FS 559 WEB 50 PERCENT FSH INBD OF RBL 18.0 AT WL 59.10 LT AND RT SIDES FAILED NDT INSPECTION.  COMPLIED WITH REO 601R-53-41-260 AND REO 601R-53-41-260, REV E.
